# SDR CA120507016

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 601R102371
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR WAS INCORPORATING AN SB AND ON REMOVAL, THE MLG SIDE BRACE SHAFT FITTINGS WERE FOUND HEAVILY CORRODED AND CRACKED.
